# SDR CALA2013010700014

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 14,229 hours, 5,008 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Part time: 14,229 hours, 5,008 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CAPTAINS AIRSPEED INDICATOR FAILED TO INDICATE ANY SPEED. ABORTED AND REJECTED TAKEOFF AROUND 100 KNOTS. NO FLAG S NOTED ON A/S INDICATOR.
